# SDR FDEA200905041526

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N1321
- Condition: Damaged
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 395, HAS NUMEROUS MISDRILLED HOLE , S3L - S3R.  FRAME REPAIR WAS ACCOMPLISHED ON MAE W/C 118350395CZPR05 AND MAE EA 757-2550-16-F1953, REV A, DATED 04/23/2009.    CLASSIFIED AS A CAT A MAJOR REPAIR.
